# SDR UALA2013071104844

- Difficulty date: July 7, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,566 hours, 13,762 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part serial: 12
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF RADIO HAS WEAK VOLUME WITH TOGGLE SWITCH FULL UP.  R & R RIGHT HF TRANSCEIVER IAW AMM 23-12-01.
